# SDR REXA2022010300001

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 31,101 hours, 21,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH EMERGENCY LIGHT BULB INOP	"REMOVED AND REPLACED AFT LH EXT EMERGENCY LIGHT BULB IAW CRJ 900 AMM
33-51-15. OPS CHECK GOOD.                                           "
